# SDR COMA0260730

- Difficulty date: December 21, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 7,703 hours, 6,760 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 64645
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5660 EMERGENCY FLOOR PATH LIGHTS INOPERABLE ROW 9 & AFT.  REPLACED FLOOR LIGHTING POWER STRIP.
